# SDR CALA0001817

- Difficulty date: November 22, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT LT VERTICAL SUPPORT TO FLOOR TRANSITION PANEL CORRODED AT STA 1155 - 1212.  THE VERTICAL SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-10-3 AND 53-01, FIGURE 1.
